See Alike in...

Alike App

Browser

Siobhann

731d

Anyone else experience nausea when starting an antidepressant? I’ve been on Lexapro and just started Wellbutrin XL and I’m suddenly so nauseous. What is the best way to combat this? Same thing happened when i began lexapro so i take it at night. But Wellbutrin says it has to be morning.

Top reply
    • allydacosta

      642d

      sorry this is very late but make sure you are getting enough protein and this will help tremendously. for antidepressants to work effectively they need to interact with protein from the food you eat. also dont take it on an empty stomach or at least take it with a meal

    • allydacosta

      642d

      sorry this is very late but make sure you are getting enough protein and this will help tremendously. for antidepressants to work effectively they need to interact with protein from the food you eat. also dont take it on an empty stomach or at least take it with a meal

    • 80sGirl

      730d

      I was on many different depression medications until they finally started me on Wellbutrin in 2019. I'm at 300mg for a while now and it's the longest time one has been working for me. I haven't gotten nasuea from it.

    • paj

      731d

      Wellbutrin was life changing for me. Never got nausea from it though. I'm now pairing it with Straterra and they complement each other well in my system.

    • shes_gut_issues

      731d

      Have you tried Zofran and Compazine for the nausea? They help me with my nausea. I hope the nausea subsides!

    • Collxxn

      731d

      I have been using it (Wellbutrin XL) for years and was never nauseous until I got my dose heightened to the 300mg. It was absolutely horrible the first week or so but then it leveled out and my body got used to it. I think it’s a normal occurrence go starting new meds, unfortunately. I absolutely love my Wellbutrin though and it’s been the only thing I have found that actually helps me. Hope it’s the same for you.

    • geekystitcher

      731d

      My first few weeks on welbutrin I could barely eat but it did get better over time. See if you can lower your dose at first. Also I take mine at night so I don't have to worry about eating after (and so I actually remember to take it), but it does help if I eat something beforehand so I'm not nauseous when I go to bed

    • Raine_1551

      731d

      Make sure your not starting on a high dosage. I had that medication prescribed to me at a high dosage and it made me nauseous. It's just your body's reaction to the high dosage of the medicication. That was my experience atleast.

    • emstability666

      731d

      Make sure you are eating a substantial meal with each dose of wellbutrin !

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion